# SDR SWAA2022032175273

- Difficulty date: February 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 241WF HAS 3 CRACKS. 8-87 / [01] CLEANER AND PREPARED AREAS FOR REPAIR AT FLOOR PANEL#241WF AS PER BOEING 737 SRM 53-00-50-2R-1;[02] REPAIRED DAMAGE AREAS AT CABIN FLOOR PANEL #241WF AS PER BOEING 737 SRM 53-00-50-2R-1. MATERIAL USED EPOCAST 50-A/946 PO#1714421 PLUS BMS9-3-120TYD CL7 PO#1690463.;[03] VERIFIED 1-2.
